Theories with the independence property

Studia Logica 95 (3):379-405 (2010)
A first-order theory has the Independence Property provided implies for some i whenever are formulae of a suitable type and ( Q ) is any quantifier sequence. Variants of this property have been noticed for some time in logic programming and in linear programming.
Keywords Complete theory  Crisp theory  Free model  Horn sentence  Independence property  Reduced product
Categories (categorize this paper)
DOI 10.1007/s11225-010-9263-5
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 24,453
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

21 ( #222,949 of 1,925,480 )

Recent downloads (6 months)

2 ( #308,590 of 1,925,480 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.